Presentación | Participantes | Bibliografía (DML-E) | Bibliografía adicional | Enlaces de interés | Otros proyectos DML | Ayuda  
INICIO | 19 de mayo de 2024
  

Some multiplier theorems on the sphere.

Título inglés Some multiplier theorems on the sphere.
Título español Teoremas de multiplicador sobre la esfera.
Autor/es Gandulfo, R. O. ; Gigante, G.
Organización Dep. Mat. Univ. Brasilia,Brasilia, Brasil;Dep. Mat. Univ. Autón. Madrid, Madrid,España
Revista 0010-0757
Publicación 2000, 51 (2): 157-203. 16 Ref.
Tipo de documento articulo
Idioma Inglés
Resumen inglés The n-dimensional sphere, E, can be seen as the quotient between the group of rotations of R n+1 and the subgroup of all the rotations that fix one point. Using representation theory, one can see that any operator on Lp (Sigma n) that commutes with the action of the group of rotations (called multiplier) may be associated with a sequence of complex numbers. We prove that, if a certain discrete derivative of a given sequence represents a bounded multiplier on LP (E 1), then the given sequence represents a bounded multiplier on Lp (Sigma n). As a corollary of this, we obtain the multidimensional version of the Marcinkiewicz theorem on multipliers. An associated problem related to expansions in ultraspherical polynomials is also studied.
Clasificación UNESCO 120213
Palabras clave español Análisis armónico ; Grupo localmente compacto
Código MathReviews MR1776831
Código Z-Math Zbl 0968.42007
Icono pdf Acceso al artículo completo
Equipo DML-E
Instituto de Ciencias Matemáticas (ICMAT - CSIC)
rmm()icmat.es